# SDR HALA0218080800363

- Difficulty date: August 3, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 24,248 hours, 3,804 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Transfer
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  TANK WAS DONE TRANSFERRING FORWARD, RECEIVED A FUEL  TANK TRANSFER FAULT ECAM.  PERFORMED LEVEL SENSE TEST ON FCMC 1 & 2 IAW TSM 28-27-00-810-828-
A. TEST PASSED,  NO FAULTS NOTED. ALSO PERFORMED FUEL VALVES TEST IAW TSM 28-27-00-810-816-A,  TEST PASSED, OK FOR SERVICE.
